# SDR WRLA2007032

- Difficulty date: February 9, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N380WA
- Make and model: Doug MD-11
- Aircraft serial: 48407
- Engine: Pwa PW4460
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flaps
- Part time: 62,911 hours, 11,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C + 12A CHECK, EGAT MECHANIC FOUND RIGHT OUTBOARD FLAP UPPER SURFACE TRAILING EDGE WEDGE IS DELAMINATED.  REMOVE RT WING OUTBD FLAP WEDGE. PERFORM THE ENGINEERING INSTRUCTION NO.W2007A57B-095 REV.00, PAGE 1 OF 3 ITEM 1~7, PAGE 2 OF 3 ITEM 8~10.   INSTALLED RT WING OUTBD FLAP WEDGE.
